MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE X 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE X 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8352-50
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: upn: m365sc12320, model: sc-1232, serial: (b)(6), batch: 538481.
 
Event or Problem Description
It was reported that the patient experienced inadequate stimulation from the lead of the spinal cord stimulator (scs) system.Reprogramming was performed but did not provide pain relief.Imaging was performed and confirmed the placement of the lead at the t5, per physician review he stated that the lead was placed too high.The patient underwent a revision procedure in which the lead was repositioned to t9-t11.The implantable pulse generator (ipg) was repositioned in the pocket and re-anchored to a better position for patient comfort and charging capabilities.The patient is doing well post operatively.The devices will not be returned as they all remain implanted.

Brand Name
COVEREDGE X 32
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20453947
Report Number3006630150-2024-06969
Device Sequence Number12563862
Product Code LGW
UDI-Device Identifier08714729832683
UDI-Public08714729832683
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/18/2024
Device Model NumberSC-8352-50
Device Catalogue NumberSC-8352-50
Device Lot Number7070328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/15/2024
Date Device Manufactured02/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown